Reminder

In all DK related publications, it is required to acknowledge support of the FWF. The following naming convention must be used in all cases:

    Austrian Science Fund (FWF): W1230

For example, you may include a sentence such as "The author acknowledges the support of the Austrian Science Fund (FWF): W1230." Please do not forget!

Project 4:
Fractal analysis and combinatorics of digital expansions

Publications 2018

[15] Damir Ferizović, The Green energy on SO(3), (2018). (in preparation)
[bib]
[14] Peter J. Grabner, A Note on Some Approximation Kernels on the Sphere, Chapter in Contemporary Computational Mathematics --- A Celebration of the 80th birthday of Ian Sloan (J. Dick, others, eds.), Springer Verlag, 443—453, (2018).
[bib] [doi/article]
[13] Peter J. Grabner, Tetiana A. Stepanyuk, Upper and lower estimates for numerical integration errors on spheres of arbitrary dimension, (2018). (preprint)
[bib] [arXiv]

Publications 2017

[12] Florian Greinecker, Spatial equidistribution of combinatorial number schemes, J. Fractal Geom., 4(2), 105—126, (2017).
[bib]
[11] Number Theory and Diophantine Problems, Uniform Distribution and Applications, (Christian Elsholtz, Peter J. Grabner, eds.), Springer, (2017). (Festschrift on the occasion of Robert Tichy's 60th birthday)
[bib] [doi/article]
[10] Johannes S. Brauchart, Peter J. Grabner, Wöden B. Kusner, Hyperuniform point sets on the sphere: deterministic constructions, (2017). (preprint)
[bib] [arXiv]

Publications 2016

[9] Guy Barat, Peter Grabner, Combinatorial and probabilistic properties of systems of numeration, Ergodic Theory Dynam. Systems, 36(2), 422—457, (2016).
[bib] [MR] [doi/article]
[8] Guy Barat, Peter Grabner, Spatial equidistribution of binomial coefficients modulo prime powers, Unif. Distrib. Theory, 11(2), 151-161, (2016).
[bib] [MR] [doi/article]

Publications 2015

[7] Florian Greinecker, Combinatorial and number theoretic properties of certain automatic sequences, PhD thesis, TU Graz, (2015).
[bib] [doi/article]
[6] Florian Greinecker, On the 2-abelian Complexity of Thue-Morse Word, Theoret. Comput. Sci., 593, 88-105, (2015).
[bib] [arXiv] [MR] [doi/article]
[5] Peter J. Grabner, Poincaré functional equations, harmonic measures on Julia sets, and fractal zeta functions, In Fractal Geometry and Stochastics V (Christoph Bandt, others, eds.), Birkhäuser Verlag, 70, 157-174, (2015).
[bib] [doi/article]
[4] Johann S. Brauchart, Peter J. Grabner, Distributing many points on spheres: minimal energy and designs, J. Complexity, 31(3), 293-326, (2015).
[bib] [arXiv] [MR] [doi/article]

Publications 2014

[3] Peter J. Grabner, Arnold Knopfmacher, Stephan G. Wagner, A general asymptotic scheme for the analysis of partition statistics, Combin. Probab. Comput., 23(6), 1057-1086, (2014).
[bib] [MR] [doi/article]
[2] Peter J. Grabner, Point sets of minimal energy, Chapter in Applied algebra and number theory (Gerhard Larcher, others, eds.), Cambridge Univ. Press, Cambridge, 109-125, (2014).
[bib] [doi/article]

Publications 201?

[1] Gregory Derfel, Peter J. Grabner, Robert F. Tichy, On the asymptotic behaviour of the zeros of solutions of one functional-differential equation with rescaling, J. Operator Theory, (201?). (to appear)
[bib] [arXiv]